Authors: Larson, Paul
Todorčević, Stevo 
Title: Katiětov's problem
Journal: Transactions of the American Mathematical Society
Volume: 354
Issue: 5
First page: 1783
Last page: 1791
Issue Date: 1-Jan-2002
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-01-02936-1
Abstract: 
In 1948 Miroslav Katětov showed that if the cube X3 of a compact space X satisfies the separation axiom T5 then X must be metrizable. He asked whether X3 can be replaced by X2 in this metrization result. In this note we prove the consistency of this implication.
Keywords: Compactness | Forcing | Metrizability | T 5
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

35
checked on Sep 17, 2022

Page view(s)

19
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.